On Jordan ARCS and Lipschitz classes of functions defined on them

A. S. Besicovitch Philadelphia, Pa., USA I. J. Schoenberg Philadelphia, Pa., USA

TBD mathscidoc:1701.331216

Acta Mathematica, 106, (1), 113-136, 1960.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:57 uploaded by actaadmin ] [ 605 downloads ] [ 0 comments ] [ Cited by 16 ]
@inproceedings{a.1960on,
  title={On Jordan ARCS and Lipschitz classes of functions defined on them},
  author={A. S. Besicovitch, and I. J. Schoenberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203157502067925},
  booktitle={Acta Mathematica},
  volume={106},
  number={1},
  pages={113-136},
  year={1960},
}
A. S. Besicovitch, and I. J. Schoenberg. On Jordan ARCS and Lipschitz classes of functions defined on them. 1960. Vol. 106. In Acta Mathematica. pp.113-136. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203157502067925.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved